| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that insulin pump had multiple pump error alarm.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.Customer did not hit any button combinations to get it to free up.Insulin pump had up arrow button did not work.Customer had already removed the battery due to multiple other issues.There was also an error that would pop up when you go to load the syringe that would push out the end.The device will be returned for analysis.
Additional Manufacturer Narrative
Device received with missing segments due to cracked zebra connector.Unable to perform operating currents, self test, rewind test, displacement test and a21 alarm test or verify a21 alarm due missing segment.However, corrosion was found at the keypad traces.